Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 28, 2014, 2:56 PM CDT for Greene County, Wayne County, Mississippi; Washington County, Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2014, 2:56 PM CDT (19:56 UTC)
- Expired
- Jun 28, 2014, 3:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Washington County, AL, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 88 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:15 PM CDT | TSTM WND DMG | State Line, MS | LAW ENFORCEMENT REPORTS TREES AND POWER LINES DOWN AS WELL AS MINOR ROOF DAMAGE TO A HOUSE IN THE COMMUNITY OF STATE LINE. RELAYED BY GREENE COUNTY EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2302 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
433 WUUS54 KMOB 281956 SVRMOB ALC129-MSC041-153-282045- /O.NEW.KMOB.SV.W.0121.140628T1956Z-140628T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 256 PM CDT SAT JUN 28 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI... SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI... WESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA... * UNTIL 345 PM CDT * AT 255 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES NORTH OF LEAKESVILLE...OR 5 MILES SOUTHWEST OF FRUITDALE...AND MOVING NORTH AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... STATE LINE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES. THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3156 8866 3156 8833 3123 8842 3123 8858 TIME...MOT...LOC 1955Z 181DEG 20KT 3131 8849 $$
2 follow-up statements
958 WWUS54 KMOB 282020 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 320 PM CDT SAT JUN 28 2014 ALC129-MSC041-153-282045- /O.CON.KMOB.SV.W.0121.000000T0000Z-140628T2045Z/ WASHINGTON AL-WAYNE MS-GREENE MS- 320 PM CDT SAT JUN 28 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTHEASTERN GREENE...SOUTHEASTERN WAYNE AND WEST CENTRAL WASHINGTON COUNTIES... AT 320 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 13 MILES WEST OF CHATOM...OR NEAR STATE LINE...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... STATE LINE... BUCKATUNNA... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3132 8860 3156 8866 3156 8833 3131 8840 TIME...MOT...LOC 2020Z 191DEG 19KT 3144 8846 $$
964 WWUS54 KMOB 282042 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT SAT JUN 28 2014 ALC129-MSC041-153-282052- /O.EXP.KMOB.SV.W.0121.000000T0000Z-140628T2045Z/ WASHINGTON AL-WAYNE MS-GREENE MS- 342 PM CDT SAT JUN 28 2014 ...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE FOR NORTHEASTERN GREENE...SOUTHEASTERN WAYNE AND WEST CENTRAL WASHINGTON COUNTIES... AT 339 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN GREENE...SOUTHEASTERN WAYNE AND WEST CENTRAL WASHINGTON COUNTIES HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 345 PM CDT. LAT...LON 3132 8860 3156 8866 3156 8833 3131 8840 TIME...MOT...LOC 2042Z 191DEG 19KT 3155 8843 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:43 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 28, 11:43 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1143 AM CDT SAT JUN 28 2014 .UPDATE...A MID LEVEL RIDGE OF HIGH PRESSURE REMAINS IN PLACE OVER THE EASTERN GULF OF MEXICO LATE THIS MORNING...WHILE SOUTHWEST FLOW ALOFT PREVAILS OVER MUCH OF THE LOWER MISSISSIPPI AND TENNESSEE VALLEY REGIONS IN ADVANCE OF A MID LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS STATES. PLENTIFUL MOISTURE REMAINS IN PLACE ACROSS THE CENTRAL GULF COAST REGION BETWEEN THESE FEATURES THIS MORNING...WITH SURFACE DEWPOINTS MOSTLY IN THE MID TO UPPER 70S AND PRECIPITABLE WATER VALUES AVERAGING AROUND 1.9 INCHES. A SHORTWAVE IMPULSE EMBEDDED WITHIN THE SOUTHWEST FLOW ALOFT WILL LIFT NORTHEASTWARD ACROSS THE VICINITY OF LA/MS THIS AFTERNOON...WHICH WILL AID IN THE DEVELOPMENT OF SCATTERED TO NUMEROUS COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THIS GENERAL AREA TO OUR WEST. WHILE THE BEST COVERAGE MAY REMAIN TO OUR WEST...A LOW LEVEL THETA-E RIDGE AXIS IS STILL EXPECTED TO EXTEND ACROSS SOUTHEAST MS INTO INLAND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL AL...WHERE AT LEAST SCATTERED CONVECTION IS EXPECTED TO DEVELOP THIS AFTERNOON. WE HAVE INCREASED GRIDDED POPS TO AT LEAST 30 PERCENT OVER OUR SOUTH CENTRAL AL COUNTIES THIS AFTERNOON GIVEN TRENDS SHOWN BY SOME OF THE LATEST HIGH RESOLUTION GUIDANCE. COVERAGE SHOULD ONLY BE ISOLATED AT BEST FROM THE NORTHWEST FL PANHANDLE INTO OUR MARINE ZONES AS THESE AREAS WILL BE MORE UNDER THE INFLUENCE OF THE RIDGE ALOFT. SOME STORMS COULD BECOME STRONG TO BRIEFLY SEVERE THIS AFTERNOON GIVEN MLCAPE VALUES BETWEEN 2500-3500 J/KG...AND THE WET MICROBURST RISK REMAINS IN THE MODERATE CATEGORY. OTHERWISE...THE ONGOING FORECAST WAS MOSTLY ON TRACK. WE MADE MINOR ADJUSTMENTS TO TEMPERATURES AND DEWPOINTS GIVEN THE LATEST TRENDS. /21 && .AVIATION [28.18Z TERMINAL FORECAST DISCUSSION]...OCCASIONAL BROKEN MVFR CIGS ACROSS THE REGION LATE THIS MORNING SHOULD RISE TO VFR LEVELS THIS AFTERNOON...WITH ACCOMPANYING BROKEN MID LEVEL DECKS. ISOLATED TO SCATTERED SHRA/TSRA SHOULD DEVELOP ACROSS THE REGION THIS AFTERNOON...WITH THE BEST COVERAGE FOCUSED OVER SOUTHEAST MS AND INLAND SOUTHWEST/SOUTH CENTRAL AL. LOCALIZED MVFR TO IFR CONDITIONS CAN BE EXPECTED IN AND NEAR CONVECTION. SHRA/TSRA SHOULD DIMINISH IN COVERAGE THIS EVENING. SOUTHEAST TO SOUTH WINDS 5-10 KNOTS THIS AFTERNOON. /21 && .PREV DISCUSSION... /ISSUED 453 AM CDT SAT JUN 28 2014/ SHORT TERM (TODAY AND TONIGHT)...PESKY MID TO UPPER TROF OVER MUCH OF THE CENTRAL CONUS WILL LIFT NORTH THROUGH TONIGHT RESULTING IN HIGH PRESS BUILDING AT THE SFC OVER MUCH OF LOWER MS RIVER AND CENTRAL GULF COAST REGION. TO THE EAST A WEAK SFC LOW NOTED OVER THE WESTERN ATLANTIC AND MID ATLANTIC COAST SHOULD HAVE LITTLE TO NO IMPACT TO THE LOCAL FORECAST THROUGH THE NEXT 24 HOURS. AS RESULT WILL SEE A SLOW DRYING TREND ESPECIALLY OVER EASTERN SECTIONS OF THE CWFA BEGINNING LATER TODAY AND OVERNIGHT AS UPPER TROF TO THE WEST GRADUALLY LIFTS NORTH. OVER WESTERN SECTIONS OF THE CWFA MARGINALLY FORCING GRADUALLY WEAKENING LATER TODAY AND OVERNIGHT COMBINED WITH DEEP LAYER MOISTURE MOISTURE...PWATS STILL RANGING FROM 1.9 TO 2.0 INCHES...WILL STILL LEAD TO MORE SCATTERED THUNDERSTORMS ACROSS COASTAL AND INTERIOR SECTIONS OF THE CWFA LATER THIS MORNING AND THIS AFTERNOON WITH THE BEST COVERAGE OCCURRING GENERALLY WEST OF A LINE FROM PENSACOLA FL TO ANDALUSIA AL INCLUDING THE WESTERN HALF OF THE MARINE AREA. SIMILAR TO THE LAST FEW DAYS WITH MARGINAL INSTABILITY ACROSS MOST OF THE CWFA TODAY AND EARLY THIS EVENING A FEW STORMS COULD BE STRONG WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND SHORT PERIODS OF VERY HEAVY RAIN. AS FOR TEMPS WITH LESS RAIN AND CLOUD COVER TO THE EAST AFTERNOON HIGHS WILL BE WARMEST OVER INTERIOR SECTIONS OF SOUTH CENTRAL AL AND THE WESTERN FL PANHANDLE WITH HIGHS RANGING FROM THE LOWER TO MIDDLE 90S FOR AREAS GENERALLY EAST OF THE I-65 CORRIDOR AND NORTH OF THE I-10 CORRIDOR AND THE UPPER 80S TO LOWER 90S FOR MOST INTERIOR SECTIONS TO THE WEST AND ALONG THE COAST. TONIGHTS LOWS WILL BE SIMILAR TO THE LAST COUPLE OF NIGHTS RANGING FROM THE LOWER TO MIDDLE 70S INLAND AND THE MID TO UPPER 70S NEAR THE IMMEDIATE COAST. WILL LEAN TOWARDS THE COOLER ECMWF MOS FOR TEMPS THROUGH TONIGHT. 32/EE THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. FOR SUNDAY THROUGH MONDAY NIGHT...UPPER RIDGING OVER THE GULF COAST STATES WEAKENS SOMEWHAT THROUGH SUNDAY NIGHT AS A SERIES OF SHORTWAVES MOVE ACROSS THE AREA BUT OTHERWISE REMAINS IN PLACE. A SURFACE RIDGE OVER THE SOUTHEAST STATES WEAKENS THROUGH MONDAY NIGHT WITH A SURFACE HIGH STILL EXPECTED TO DEVELOP OVER THE NORTHEAST GULF ON SUNDAY WHICH SHIFTS WESTWARD THROUGH MONDAY. A SURFACE LOW LOCATED OFF THE GEORGIA/NORTHEAST FLORIDA COAST ON SUNDAY IS EXPECTED TO DRIFT SOUTHWARD OR SOUTHWESTWARD THROUGH MONDAY NIGHT AND REMAIN OFF THE NORTHEAST FLORIDA COAST PER THE ECMWF/NAM BUT THIS WILL NEED TO BE MONITORED AS MOVEMENT IS UNCERTAIN. A LIGHT SOUTHERLY TO SOUTHWESTERLY FLOW IS EXPECTED ON SUNDAY WHICH BECOMES MORE WESTERLY OVER THE EASTERN PORTION ON MONDAY AS THE SURFACE HIGH SHIFTS WESTWARD TO NEAR THE NORTH CENTRAL GULF. WHILE THE PRESENCE OF THE UPPER RIDGE OVER THE REGION WILL LIMIT CONVECTIVE ACTIVITY...HAVE GONE WITH SLIGHT CHANCE POPS ACROSS THE AREA ON BOTH SUNDAY AND MONDAY AS THE SEA BREEZE COMBINED WITH A SERIES OF SHORTWAVES INITIATE CONVECTION. TEMPERATURES TREND WARMER THROUGH THE PERIOD WITH HIGHS IN THE LOWER 90S OVER THE COASTAL COUNTIES AND MID 90S OVER INLAND AREAS. OVERNIGHT LOWS WILL BE ABOUT A FEW DEGREES ABOVE NORMAL. /29 LONG TERM (TUESDAY THROUGH FRIDAY)...UPPER RIDGING OVER THE REGION WEAKENS THROUGH THURSDAY AS A LONGWAVE TROF SWINGS ACROSS THE INTERIOR EASTERN STATES...THEN STRENGTHENS ON FRIDAY WITH THE PASSAGE OF THE UPPER TROF. A SURFACE TROF ASSOCIATED WITH THE UPPER TROF IS EXPECTED TO MOVE INTO THE SOUTHEAST STATES TUESDAY INTO WEDNESDAY. THE SURFACE LOW OFF THE NORTHEAST COAST OF FLORIDA LOOKS TO SLOWLY MOVE NORTHWARD INTO GEORGIA OR SOUTH CAROLINA BY TUESDAY NIGHT OR WEDNESDAY...THEN SLOWLY MOVE OFF TO THE NORTHEAST. MOVEMENT OF THIS FEATURE REMAINS UNCERTAIN AND WILL CONTINUE TO MONITOR. THE IMPACTS ON THE FORECAST AREA ARE A SYNOPTIC SCALE WESTERLY FLOW OVER THE FORECAST AREA ON TUESDAY BECOMING NORTHWESTERLY BY WEDNESDAY WHICH CONTINUES THROUGH FRIDAY. CONFIDENCE IN THIS FLOW PATTERN IS LOW ALTHOUGH A SEA BREEZE IS EXPECTED TO DEVELOP EACH DAY. HAVE OPTED TO STAY WITH SLIGHT CHANCE POPS THROUGH WEDNESDAY THEN CHANCE POPS FOR THURSDAY AND FRIDAY DUE TO GENERAL UNCERTAINTY WITH THE PATTERN AND AS DEEP LAYER MOISTURE IS EXPECTED TO INCREASE. DAYTIME HIGHS CONTINUE TO BE A FEW TO SEVERAL DEGREES ABOVE NORMAL THROUGH THE PERIOD WITH NEAR NORMAL OVERNIGHT TEMPERATURES. /29 AVIATION (12Z ISSUANCE)...VFR TO MVFR CONDITIONS THROUGH 29.12Z. LOWER CIGS AND VISIBILITIES WILL BE MOSTLY IN AND AROUND SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL BE VARIABLE 4 KNOTS OR LESS EARLY TODAY SHIFTING SOUTHEAST THEN SOUTH AT 8 TO 12 KNOTS LATER THIS MORNING AND THIS AFTERNOON BECOMING LIGHT AND VARIABLE LATE THIS EVENING AND AND OVERNIGHT. 32/EE MARINE...HIGH PRESSURE WILL GRADUALLY BUILD OVER THE NORTH CENTRAL GULF THROUGH EARLY NEXT WEEK AS MAIN UPPER TROF TO THE WEST BEGINS TO LIFT NORTH OVER THE WEEKEND. A LIGHT TO MODERATE SOUTHERLY FLOW WILL CONTINUE OVER THE MARINE TODAY AND EARLY TONIGHT SHIFTING SOUTHWEST TO WEST LATER IN THE WEEKEND AND EARLY NEXT WEEK AS THE RIDGE OF HIGH PRES BUILDS WEST. WITH THIS PATTERN A BETTER FLOW FROM THE NORTHWEST AND WEST CAN BE EXPECTED DURING THE MORNING AND EARLY AFTERNOON HOURS LATER IN THE WEEK. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 90 74 92 73 93 / 40 10 20 10 20 PENSACOLA 90 76 93 77 94 / 20 05 20 10 20 DESTIN 89 78 91 79 92 / 20 05 10 10 20 EVERGREEN 92 71 95 70 96 / 40 20 20 10 20 WAYNESBORO 91 72 93 72 94 / 50 20 20 10 20 CAMDEN 90 70 94 71 95 / 40 20 20 10 20 CRESTVIEW 94 70 96 70 96 / 20 10 20 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 28, 5:01 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 501 AM CDT SAT JUN 28 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 501 AM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER MOST AREAS THROUGH EARLY TONIGHT. A FEW STORMS MAY BECOME STRONG WITH GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD. ALTHOUGH WIDESPREAD ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED A FEW STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-291200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 501 AM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED THUNDERSTORMS THROUGH EARLY TONIGHT. THE BEST COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE GENERALLY TO THE WEST NEAR THE IMMEDIATE COAST AND OVER INLAND BAYS AND SOUNDS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 1:12 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 112 PM CDT SAT JUN 28 2014 ALZ062-FLZ001-281845- INLAND ESCAMBIA FL-UPPER BALDWIN AL- 112 PM CDT SAT JUN 28 2014 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...AND NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 145 PM CDT... AT 109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST OF BAY MINETTE...OR 12 MILES EAST OF STAPLETON...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN BALDWIN COUNTY RURAL NORTHWESTERN ESCAMBIA COUNTY THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 MPH...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SEEK SAFE SHELTER INDOORS UNTIL THIS STORM HAS PASSED. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Special weather statement, Jun 28, 1:59 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 159 PM CDT SAT JUN 28 2014 ALZ059-062-FLZ001-282000- ESCAMBIA AL-INLAND ESCAMBIA FL-UPPER BALDWIN AL- 159 PM CDT SAT JUN 28 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESCAMBIA AND CENTRAL BALDWIN COUNTIES IN SOUTHWEST ALABAMA...NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 300 PM CDT... AT 157 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF BAY MINETTE...OR 12 MILES SOUTHEAST OF I65 AND CR 47...AND MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... POARCH CREEK RESERVATION... I65 AND CR 47... I65 AND CR 1... ATMORE... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 45 AND 56. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS 40 TO 50 MPH...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. SEEK SAFE SHELTER INDOORS UNTIL THIS STORM HAS PASSED. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Special weather statement, Jun 28, 2:18 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 218 PM CDT SAT JUN 28 2014 MSZ075-282000- PERRY MS- 218 PM CDT SAT JUN 28 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 300 PM CDT... AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF RICHTON...OR 6 MILES NORTH OF NEW AUGUSTA...AND MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RICHTON... MCSWAIN... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS 45 TO 55 MPH...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. SEEK SAFE SHELTER INDOORS UNTIL THIS STORM HAS PASSED. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Special weather statement, Jun 28, 2:32 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 232 PM CDT SAT JUN 28 2014 ALZ060-FLZ005-282030- COVINGTON AL-INLAND OKALOOSA FL- 232 PM CDT SAT JUN 28 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COVINGTON COUNTY IN SOUTHWEST ALABAMA...NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA... THROUGH 330 PM CDT... AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTH OF CRESTVIEW...OR 12 MILES NORTH OF BAKER...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTH CENTRAL OKALOOSA COUNTY RURAL SOUTHWESTERN COVINGTON COUNTY THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Special weather statement, Jun 28, 2:38 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 238 PM CDT SAT JUN 28 2014 MSZ076-282015- GREENE MS- 238 PM CDT SAT JUN 28 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 315 PM CDT... AT 237 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF LEAKESVILLE...OR 11 MILES SOUTHWEST OF VINEGAR BEND...AND MOVING NORTH AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LEAKESVILLE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS 45 TO 55 MPH...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. SEEK SAFE SHELTER INDOORS UNTIL THIS STORM HAS PASSED. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:28 PM CDT | Severe Thunderstorm Warning | MOB | Perry | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.